# SDR MALA000568

- Difficulty date: October 8, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 230
- Condition: Smoke
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AH C2 AVIONICS AND BATTERY C/B POPPED.  CREW SMELLING ELECTRICAL SMOKE.  SENT MAINTENANCE TO RECYCLED POWER AND RESET C/B.  RAN SYSTEM FOR 20 MIN.  OPS CHECKED GOOD.  NO SMELL OF SMOKE.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  ALL CHECKS GOOD AT THIS TIME.
